# SDR FDEA201006282334

- Difficulty date: June 28, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65159271
- Condition: Damaged
- Location: Bs 480 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SHEAR TIE AT BS 480 BETWEEN STR 27L AND 28L FOUND SHEAR TIE DAMAGED.  CUT OUT DAMAGED SHEAR TIE DIM 8" X 3" IAW SRM 53-10-4 FIG 15. FABRICATED NEW   SHEAR TIE FROM 7075 0 .071" DIM 8" X 3" IAW SRM 53-10-2 FIG 3 AND 53-10-4 FIG 15.   INSTALLED NEW SHEAR TIE IAW SRM 51-30-2 AND 53-10-4 FIG 15 REV 103.
